A 24-year-old male asked:
Disclaimer

I took accutane 8 days ago 30mg/day and I got severe knee pain. Then my doctor told me to change to 20mg and now I have mild pain. Can I continue?

1 doctor answer
Dr. Thomas Riney
36 years experience in Pediatrics
Most likely yes: even a lower dose will help your acne
Answered on May 18, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience in Allergy and Immunology
Better stop: The accutane and see your doctor, hopefully no permanent damage, but you want to not add fuel to the fire, side effects of accutane can be serious, he ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Ellen Altenburg
30 years experience in Pediatrics
Side effects: Those are common side effects. I would contact your physician. He/she might want you to stop the medication or evaluate you in the office.
1
1 thank
A 23-year-old male asked:
Dr. John Edwards
26 years experience in Pediatrics
Sometimes: These side effects sometimes improve with time. Be sure to take with a meal and a full glass of water. Persistent abdominal pain or joint pains are n ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Robert Levine
18 years experience in Orthopedic Surgery
Nolt likely: By cartilage degeneration, I am assume you mean meniscus degeneration. This is not list as an adverse event. Also on nlm search there were no articles ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month